# SDR SWIA200312248

- Difficulty date: August 11, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 7,528 hours, 5,950 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GROUND SPOILER DEPLOY MSG DURING TO ROLL AT 70 KIAS ACCOMPANIED BY CONFIG SPLRS WARNING MESSAGE.  ABORTED TAKEOFF.  REPLACED AUTO/MANUAL/GROUND LIFT DUMPING SWITCH.  SYSTEM CHECKS OK.  P/N:  MS27789-21A
